Ok. A while back I was on lyrica. Come to find out I was only taking 25mg. twice a day. It wasn't doing anything for me so my pain doctor told me to stop taking it. I did. The recommended doseage is 300-450mg. a day. Then I was reading in here how so many people gain weight from it. Meanwhile, I had gone back to my regular doctor and he said he wants me to take it and gave me 175mgs. twice a day, then he will increase it gradually. I don't know if it is all in my head but I can't button any of my pants. It is all in my belly! Could the lyrica make you gain that kind of weight so fast? I really need to know, because if it is, I am going off it so fast!! I have to as none of my clothes will fit me! Please help!! Thanks guys!
Posts You May Be Interested In
I have been here before, a long long time ago and now I am back.Forgive me for not just saying what I want to say,even under a triple dose of antidepressants it is still raw and seeping and I am hesitant at revealing it as at least under the bandages around my heart I don,t have to look at how raw and wounded.My child was cleaved from my heart by his own actions. my child of ten,turning eleven...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??